# SDR C1HA200385003

- Difficulty date: February 3, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL NR  3 EGT WAS READING ERRONEOUSLY B/L 500 100 ON TAXI THE GAUGE WANT TO 0.  R & R NR 3 EGT INDICATOR PER MM 77-21-51 EGT IND NORMAL OK FOR SERVICE
